# SDR ASAA2023091745166

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 57,025 hours, 17,158 cycles
- System (JASC): 8011 · Engine Starter
- Part: Housing
- Part number: 350797550
- Condition: Leaking
- Location: #2 Eng Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK FOUND #2 STARTER MCD HOUSING LEAKING. GROUNDED - YES. REMOVED & REPLACED #2 STARTER MAGNETIC PLUG HOUSING IAW AMM 80-11-01. IDLE LEAK CHECK GOOD.
